# SDR DALA2017122908996

- Difficulty date: December 29, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 57,630 hours, 22,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 727-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON SIDE PLATE BS 727 TO 847, LBL 20, IN THE AT AFT CARGO BAY.  MAINTENANCE REPLACED THE SIDE PLATE IAW SRM 51-40-02, AND 51-40-05.
